skin-hair-icon
Rashes developed on skin
Rashes developed on skin after taking high power medicine for dental purpose ... Rashes occur daily but after taking allergy medicine goes away and then reappears in a day ...what do i need to do?
50 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Satish M. Gajera
Homeopath 10 yrs exp Surat
Take homoeopathic medicine by consultant homoeopath
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.